# SDR HEEA078727

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,583 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001076110
- Part serial: 206
- Condition: Inoperative
- Location: Engine N1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER START, PILOT N1 INDICATOR DROPPED TO ZERO AND STAYED THERE.
